Follow
Tommy Hofmann
Title
Cited by
Cited by
Year
Nemo/Hecke: computer algebra and number theory packages for the Julia programming language
C Fieker, W Hart, T Hofmann, F Johansson
Proceedings of the 2017 acm on international symposium on symbolic and …, 2017
882017
On the computation of the HNF of a module over the ring of integers of a number field
JF Biasse, C Fieker, T Hofmann
Journal of Symbolic Computation 80, 581-615, 2017
182017
On the construction of class fields
C Fieker, T Hofmann, C Sircana
The Open Book Series 2 (1), 239-255, 2019
162019
Norm relations and computational problems in number fields
JF Biasse, C Fieker, T Hofmann, A Page
Journal of the London Mathematical Society 105 (4), 2373-2414, 2022
82022
Efficient Gröbner bases computation over principal ideal rings
C Eder, T Hofmann
Journal of Symbolic Computation 103, 1-13, 2021
82021
The conjugacy problem in
B Eick, T Hofmann, EA O'Brien
arXiv preprint arXiv:1811.06190, 2018
82018
Valuations of p-adic regulators of cyclic cubic fields
T Hofmann, Y Zhang
Journal of Number Theory 169, 86-102, 2016
82016
Computing tropical points and tropical links
T Hofmann, Y Ren
Discrete & Computational Geometry 60, 627-645, 2018
72018
Computing in quotients of rings of integers
C Fieker, T Hofmann
LMS Journal of Computation and Mathematics 17 (A), 349-365, 2014
72014
Finite subgroups of automorphisms of K3 surfaces
S Brandhorst, T Hofmann
arXiv preprint arXiv:2112.07715, 2021
52021
On the computation of overorders
T Hofmann, C Sircana
International Journal of Number Theory 16 (04), 857-879, 2020
52020
Computing isomorphisms between lattices
T Hofmann, H Johnston
Mathematics of Computation 89 (326), 2931-2963, 2020
42020
Zeta functions of lattices of the symmetric group
T Hofmann
Communications in Algebra 44 (5), 2243-2255, 2016
42016
Integrality of representations of finite groups
T Hofmann
Technische Universität Kaiserslautern, 2016
22016
Generation of local unitary groups
S Brandhorst, T Hofmann, S Manthe
Journal of Algebra 609, 484-513, 2022
12022
On the computation of the endomorphism rings of abelian surfaces
C Fieker, T Hofmann, SP Sanon
Journal of Number Theory 229, 39-52, 2021
12021
Normal CM-fields with class number one
T Hofmann, C Sircana
arXiv preprint arXiv:2011.12089, 2020
12020
On Gr\" obner bases over Dedekind domains
T Hofmann
arXiv preprint arXiv:1906.08555, 2019
12019
On integral forms of Specht modules labelled by hook partitions
S Danz, T Hofmann
arXiv preprint arXiv:1706.02860, 2017
12017
Mildly Short Vectors in Ideals of Cyclotomic Fields Without Quantum Computers
JF Biasse, MR Erukulangara, C Fieker, T Hofmann, W Youmans
Mathematical Cryptology 2 (1), 84-107, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20